Welcome to the YorkieTalk.com Forums Community - the community for Yorkshire Terriers. |
You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other special features. You will be able to chat with over 35,000 YorkieTalk members, read over 2,000,000 posted discussions, and view more than 15,000 Yorkie photos in the YorkieTalk Photo Gallery after you register. We would love to have you as a member!
Registration is fast, simple and absolutely free so please, join our community today!
If you have any problems with the registration process or your account login, please click here to contact us.
| ||LinkBack||Thread Tools|
|06-02-2006, 10:16 AM||#1|
Join Date: May 2006
Location: Los Angeles
tired after injection for upper respiratory infection
Hi, my name is Tasha. I'm new to the site, and I have a new baby named Chloe. She is 12 weeks old and weighs 1 lb 2 ounces. she has had a little cough since Monday and yesterday I took her into the vet where we discovered it was an upper respiratory infection. The vet gave her an injection of antibiotic (it started with an F) and an antibiotic to take home(Amoxil) to give once in the morning and once in the evening. She seemed happy as ever yesterday, but today she is just tired more than usual. Is this normal after being given antibiotics for small dogs like Yorkies? She weighs so little, could the vet have given to high a dose in the injection? It is probably nothing, but she has stolen all our hearts here at my home and we all worry about her since she is our baby! Any advise would be great, thank you!
|06-02-2006, 10:18 AM||#2|
Donating YT 10K Club Member
Join Date: Apr 2005
Location: at da beach
Blog Entries: 2
She may be running a fever from the infection. I'd check with the vet about any side affects the medicine may have.
Deb, Reese, Reggie, Frazier, Libby, Sidney, & Bodie
Trace & Ramsey who watch over us
|06-02-2006, 10:35 AM||#3|
YT 3000 Club Member
Join Date: Feb 2006
Location: El Paso, Texas
The only F I can think of is Flagyl also known as Metronidazole. Here are the side effects, lethargy isn't mentioned.
What are the possible side effects of metronidazole?
If you experience any of the following serious side effects, stop taking metronidazole and seek emergency medical attention:
an allergic reaction (swelling of your lips, tongue, or face; shortness of breath; closing of your throat; or hives);
numbness or tingling;
dizziness or loss of coordination; or
Other, less serious side effects may be more likely to occur. Continue to take metronidazole and talk to your doctor if you experience
darkening of your urine;
nausea, vomiting, or loss of appetite;
an unpleasant metallic taste in your mouth;
constipation or mild diarrhea;
swollen or sore tongue.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.